Patient Forum

The CyberKnife Patient Forum is designed to provide a place for people who have been diagnosed with cancer, their family and friends, to exchange useful information and provide support to one another. The Forum may also help people find answers to questions they have about the CyberKnife treatment experience. Accuray strives to facilitate these exchanges and encourage discussions. Recently we have experienced some aggressive or inappropriate spam postings. We are diligently working to resolve this issue and thank you in advance for your patience.

Birgit Fleurent, Chief Marketing Officer, Accuray Incorporated

  Print 
headache
aitgrp
Posted: Saturday, January 25, 2014 9:57 AM
Joined: 1/25/2014
Posts: 17


I am on my 6 months after treatment.  My AN has been  swelling from 2.7cm to 3cm.  I had went to ER twice due to brain edema.  
My question is why I still feel serious headache and edema after 6 months.  Is it because too much radiation?   My dose is 5 over 5 session ( Totoal 25)  Will this improved ?

Thanks so much for your attention



Gun
Posted: Wednesday, December 06, 2017 3:13 AM
Joined: 12/6/2017
Posts: 1


Headaches can happen because of many conditions whether genuine or not. There are various different classification systems for cerebral pains. The most all around perceived is that of the worldwide headaches society. https://www.assignmenthouse.co.uk
 

Jump to different Forum...